The Times may have been the second attempt at poisoning Navalny

The second dose of poison, presumably, was to enter the victim’s body just before the flight of the special plane with the patient from Omsk to Berlin
The Kremlin made a second attempt to poison Alexei Navalny after the first attempt failed. The second dose of the poison, presumably, was to enter the victim’s body just before the flight of the special plane with the patient from Omsk to Berlin. Western media drew attention to the publication of the British newspaper The Sunday Times. The publication was the first to report "second assassination attempt", referring to the data of the special services.

Alexei Navalny fell into a coma on board the plane that took off from Tomsk to Moscow on August 20. The pilots, following the instructions on the procedure for providing emergency assistance to the passenger, landed the plane at the nearest airport. – in Omsk. The ambulance team administered atropine to the patient as an antidote to the poison. Later, as independent European laboratories certified by the OPCW found out, it was found that the poison was a kind of military nerve agent "Newbie".

The Sunday Times writes that, in all likelihood, the antidote, urgently introduced to Navalny after an emergency landing in Omsk, protected the patient from a second attempt on his life..
"This atropine saved his life", – the former commander of the British special unit for the fight against chemical, biological, radiation and atomic weapons of mass destruction told The Sunday Times.

The Times may have been the second attempt at poisoning Navalny

The Sunday Times notes that the Russian special services could influence the doctor who treated Navalny in Omsk. Experts come to this conclusion by analyzing the doctor’s statement that the patient suffers not so much from poisoning as from metabolic disorders.
As reported "German wave", sources in the German intelligence services believe that those who are ready to go to the murder decided to take advantage of the opportunity that arose for a second assassination attempt with the use of a deadly nerve agent.

New report links Navalny poisoning to Russia’s FSB secret service | DW News

The head physician of the Omsk hospital, Alexander Murakhovsky, told reporters on August 21: "Today we have working diagnoses. The main of these working diagnoses that we tend to most, – this is a violation of the carbohydrate balance, that is, a metabolic disorder. This can be caused by a sharp drop in blood sugar on the plane, which caused a loss of consciousness.". According to the press service of the Omsk Ministry of Health, Murakhovsky also said that on the basis of a chemical and toxicological examination, the diagnosis was finally excluded "poisoning".

 

Similar articles